Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Differentiably simple algebras


Author: Richard E. Block
Journal: Bull. Amer. Math. Soc. 74 (1968), 1086-1090
DOI: https://doi.org/10.1090/S0002-9904-1968-12056-7
MathSciNet review: 0231867
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. A. Albert, On commutative power-associative algebras of degree two, Trans. Amer. Math. Soc. 74 (1953), 323-343. MR 52409
  • 2. L. R. Harper, Jr., On differentiably simple algebras, Trans. Amer. Math. Soc. 100 (1961), 63-72. MR 130250
  • 3. G. Hochschild, Semi-simple algebras and generalized derivations, Amer. J. Math. 64 (1942), 677-694. MR 7009
  • 4. E. C. Posner, Differentiably simple rings, Proc. Amer. Math. Soc. 11 (1960), 337-343. MR 113908
  • 5. I. Kaplansky, "Lie algebras" in Lectures on modern mathematics, Vol. I, edited by T. L. Saaty, Wiley, New York, 1963, Chapter 5. MR 178097
  • 6. A. I. Kostrikin, Squares of adjoint endomorphisms in simple Lie p-algebras, Izv.Akad. Nauk SSSR Ser. Mat. 31 (1967), 445-487. (Russian) MR 218415
  • 7. G. B. Seligman, Characteristic ideals and the structure of Lie algebras, Proc. Amer. Math. Soc. 8 (1957), 159-164. MR 82974
  • 8. H. Zassenhaus, Über Lie'sche Ringe mit Primzahlcharakteristik, Abh. Math. Sem. Univ. Hamburg 13 (1939), 1-100.
  • 9. A. Sagle and D. J. Winter, On homogeneous spaces and reductive subalgebras of simple Lie algebras, Trans. Amer. Math. Soc. 128 (1967), 142-147. MR 227325


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12056-7

American Mathematical Society